# SDR CALA2013120293343

- Difficulty date: December 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 45,569 hours, 19,176 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Doorbell
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOORBELL TO FLIGHT DECK INOPERATIVE.
